# SDR ASAA2018062625218

- Difficulty date: June 26, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 44,127 hours, 13,235 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CAB ZONE TEMP ILLUMINATED ON RECALL. RESETS AS WELL. GROUNDED - YES. FAULT CODE 21622100 FIM 21-62 TASK 843. INITIAL INSPECTION NO FWD CAB ZONE LIGHT ON RECALL. NO FAULT LOGGED ON EITHER TEMP CONTROLLER. PERFORMED PACK TEMP CONTROL BITE TEST REF FIM 21-62 TASK 801. NO FAULT NOTED.
